heart problems

does anyone have any advice,i had a heart stent fitted 2 months ago and i,m on medication,in the past few days i,v had palpatations especially today,they were that bad that i went in to see my gp who done an ecg but said it looked fairly normal that was at 12 o clock but when i got home they started again and i,v had them almost constantly since then nothing seems to work including my angina spray.

17 Replies

oldestnewest
  • I would call 911 immediately! Or the equivalent of that where you live!

  • Do you think this could be an anxiety attack? PD is renowned for causing them.

    Don't ignore the signs though, just be prepared to be reassured once all the tests are complete.

  • its constant at the moment it eases a bit when i lie down but its still there,i get chronic constipation with my pd i,m wondering if that has anything to do with it,my daughter is getting very worried but the gp said the ecg looked normal,but it wasnt too bad when she done that,its comwe on worse since.

  • Alanrob,

    Dont know about the heart and chronic constipation but that constant dull ache you asked about last week, i think thats what is causing it.

  • i,m starting to think there may be a connection hikoi,the ache is more constant now and is in both sides.

  • You maybe need to insist on a bloodscreen to see whats going on xx take care

  • thanks carrigan,the gp took a full blood count last week,havent heard anything so i,m assuming it was ok.

  • Good your results are all coming back negative. have you checked your meds side effects? Some can cause anxiety symptoms. Hope you feel better today.

  • i,v took the same pd meds for a while now,it doesnt say anything in the info leaflet but i think it might be a good idea to speak to the pdn or neuro,(if i can get a hold of them)!

  • hei alanrob

    My problems with chest pain was 90% caused by dopamin agonist.I tried all kinds of this medicin (last was neupro) but i had to reduse and stop completely with this type of medicin.Redusing didnt help (2mg neupro gave me the same problem) I had to stop completely before i got better.No I still have some problems but 90% of the problem are history.

    All the best.

  • Unbelievable! Don't ever assume just because you don't hear back from a doctor, it's all OK! They are busy and things fall through the cracks! You or your caretaker have to get involved. An ECG can give false readings! Are you still at home with chest pain? Wondering?? I pray you do well.

    Blessings,

    Carol <><

  • I am carol,the papitations have eased slightly but are still sporadic,if i get them any worse i,ll have to call the doc or the emergency service,thanks for your thoughts.

  • I just wanted to let you know that after i had a stent placed (4 years ago) I continued to have problems with frequent chest pain, and ended up back in the hospital. The cardiologist redid the angiogram to make sure the stent was still working and found that my cardiac arteries were spasming and causing the pain, so he prescribed Ranexa. That was a great help for me and recently I have been able to go off it. Just to let you know, you are NOT crazy! And NOT alone!

  • been in hospital for 2 days and they are saying my heart is normal yet i,m still getting the palpitations,the cardiologist said i have become to aware of my heart rhythm and its causing me to detect an irregular beat,so what now have i got to put up with this for the rest of my life its driving me up the wall,i tried to tell them but they just discharged me.

  • I understand your concern...please see my answer below. I believe it's spams and you may need meds....hopefully temporary until everything adjusts.

  • I just got off the phone with my mom's cardiologist as she was experiencing the same symptoms a week after the angiogram. She had to retake the angiogram and everything looks okay. So, he explained it is spasms of blood vessel...the muscles around the arteries contract around the stent. It's a foreign body in the body. This can be temporary and she needs to take meds for that. Find out which meds relax the muscle. No real concern... Hope this info helps!

  • thanks for that nads,i,ll mention this to my gp and cardiologist.

You may also like...